MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2477-0007
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.A 2477-0007 product was not available for investigation of pr 14925632; the lot number was not available.The feedback provided by the customer states that, "it was observed that one of the dual side clamps was not fully secured even though clamp has applied." no further information was available to assist the investigation in this instance.The details of this feedback were forwarded to the manufacturing site for investigation.The lot number was unavailable and therefore it is not possible to perform a review of the production documentation for this particular product.The root cause of the customer¿s experience could not be determined in this instance as no sample was received for investigation.Without a sample to examine it is not possible to determine whether a manufacturing defect could have caused or contributed to a report of this nature.In this instance, without the complaint sample to examine it has not been possible to conclusively link this feedback to a specific failure mode; however, a review of the customer feedback database indicates that this is a rare occurrence with this customer being the only customer to provide this type of feedback against the 2477-0007 set in the past 12 months.
 
Event or Problem Description
The following information was provided by the initial reporter: it was reported that : i am writing to bring to your attention three separate incidents recently identified by my team involving the following product: infusion set ¿ alaris primary, dual spike blood, 180 micron filter, with 1 smartsite needle-free port.It was observed that one of the dual side clamps was not fully secured even though clamp has applied.This resulted in the fluid bag emptying prematurely at the end of the transfusion.We are currently in the process of identifying the specific lot/batch involved.In the meantime, i would like to ask whether your team is aware of any similar incidents or reports from other sites that may be related.Please let me know if you require any further details from our end.

Brand Name
BD ALARIS SMARTSITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25232469
Report Number9616066-2026-01333
Device Sequence Number10238495
Product Code FPA
UDI-Device Identifier07613203019460
UDI-Public(01)07613203019460
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2477-0007
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown